Addiction Expert Forum
bruising and blood spots under the skin after IV of meth?
About This Forum:

Questions in the Addiction forum are answered by a medical expert.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
bruising and blood spots under the skin after IV of meth?
idk where i should post this but im scared. i was clean for a long time and just relapsed and when i started using meth iv again i started getting bruised easily but that wasnt a big deal. to me untill i did it and didnt feel a thing i still felt sober and then the area i ived in started to turn red and have a red ring around the area and inside it is kinda white but its flat so its not an absess but i dont know what it is and i dont have insurance or anything and i need helpp....
Discussion is closed
Cancel
1 Answers
Page 1 of 1
2126606 tn?1346348724
Please walk into an emergency room and ask for help. And infection can turn into something dangerous if not treated. There are county hospitals that should be able to look at it for you. Good luck.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now